# SDR ASAA2024091752958

- Difficulty date: September 17, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N215AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36347
- Aircraft time: 19,402 hours, 6,120 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PROFILE L/S STA 727A-727I. GROUNDED - YES. REMOVED DAMAGE FROM AFT CARGO TRANSITION PROFILE 727-727I, ORIGINAL: .040, REMOVED: .40, REMAINING: .000 + IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REMOVED DAMAGE TRANSITION 727-727I, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW B737-900ER SRM 53-00-53-2R-5.
